Search the Community
4 results for tags: 80 mg
Found 4 results
Day 63-97: Wow! 3 months on Accutane already!! I will say that month 3 was the worst for me. Not because of the dryness but because I got several breakouts/cystic acne that just lingered the whole month. They didn't go away until I got another bump in meds with my visit last week to the Derm. Got bumped to 80 mg per day every day & BAM! back to being super intensely dry again. BUT the cluster of cystic acne i got my cheek are now fading away. It was a cluster of 7-8 big ugly ones that agai
Hi everybody = ) I wanted to get some advice about my dosage. I'm currently in my 3rd month of treatment and on 80 mg. My first month was 40 mg and the last two months have been 80 mg. I'm an 18 year old female and I weigh anywhere from 110-113 pounds and I'm 5'3". I've been feeling great as far as side effects go. I have a few small flakey spots on my brow bones, but that's about it. Other than that my skin has not gotten any drier than I was before Accutane. I've gotten a couple rashes here a
Finshed my 4th month of Accutane! Time really has flown - I remember reading that & hearing that on YouTube videos and thinking "Yeah, right! Your in throes of Accutane desert dryness!" but it really has flown by! Day 107-118: I have a few spots that aren't completely flat but no big ones! That time of the month came & went with only 2 new pimples coming in & they were just little - came & went within a couple of days. To not break out dramatically at my time of month is complet
I am doing 80 mg of Amnesteem with 250 mg of antibiotic (twice a day). I am in my seventh week on accutane and I still see no improvement. I am worried that something I am using is breaking me out. I am using CeraVe hydrating cleanser and CeraVe Moisturizer in the tub. Should I be worried?? Anyone have any tips?